# SDR NWAA081239989

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- Aircraft time: 85,737 hours, 80,117 cycles
- Engine: Pwa JT8D7
- Engine time: 78,940 hours, 71,328 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 110 KNOTS, ENGINE NR 2 EXPERIENCED 2 COMPRESSOR STALLS.  FLIGHT CREW ABORTED TAKEOFF AND RETURNED TO GATE.  FLIGHT CREW REPORTED SNOW CONTAMINATED RUNWAYS.  MAINTENANCE PERFORMED POST STALL INSPECTIONS AND GROUND RUN ON ENGINE NR 2.
